# SDR DHL2001806518

- Difficulty date: March 8, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD. CARGO. COMPARTMENT LINING SUPPORT ANGLE AT STA 220  L-33L SHOWS CRACK OF 1/2 INCH. PERFORMED STOP HOLE AND FABRICATED DOUBLER  IAW SRM 53-2-0 PAGE 2E/2F FIG 1B.  CLEANED, TREATED & PRIMED IAW SRM 51-1-8B PAGE 1-2.  INSTALLED DOUBLER IAW SRM 53-2-0 PAGE 2E/2F. STATUS CLOSED.
